# SDR CA110412009

- Difficulty date: April 11, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,337 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit Display
- Part time: 2,538 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MULTIPLE WIRES ON GROUND BLOCK MODULE VN220 BEHIND THE RT INTRUMENT PANEL WERE FOUND WITH ABRASION DAMAGE CAUSED BY CHAFING ON THE ENGINE INSTRUMENT DISPLAY.  SEVERAL WIRES WERE FOUND WITH THE INSULATION DAMAGED THROUGH TO THE CONDUCTOR.
